Le grand crible dans la théorie analytique des nombres
Astérisque, no. 18 (1974) , 112 p.
@book{AST_1987__18__1_0,
     author = {Bombieri, Enrico},
     title = {Le grand crible dans la th\'eorie analytique des nombres},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {18},
     year = {1974},
     zbl = {0618.10042},
     mrnumber = {891718},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1987__18__1_0/}
}
TY  - BOOK
AU  - Bombieri, Enrico
TI  - Le grand crible dans la théorie analytique des nombres
T3  - Astérisque
PY  - 1974
DA  - 1974///
IS  - 18
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1987__18__1_0/
UR  - https://zbmath.org/?q=an%3A0618.10042
UR  - https://www.ams.org/mathscinet-getitem?mr=891718
LA  - fr
ID  - AST_1987__18__1_0
ER  - 
%0 Book
%A Bombieri, Enrico
%T Le grand crible dans la théorie analytique des nombres
%S Astérisque
%D 1974
%N 18
%I Société mathématique de France
%G fr
%F AST_1987__18__1_0
Bombieri, Enrico. Le grand crible dans la théorie analytique des nombres. Astérisque, no. 18 (1974), 112 p. http://numdam.org/item/AST_1987__18__1_0/

[B1] Bombieri, E. On the Large Sieve. Mathematika 12(1965), 201-225. | DOI | Zbl | MR

[B2] Bombieri, E. A note on the Large Sieve. Acta Arith. 18(1971), 401-404. | DOI | EuDML | Zbl | MR

[D] Davenport, H. Multiplicative Number Theory. Markham, Chicago 1967 (Sans les théorèmes 4, 4A du § 23). | Zbl | MR

[F-V1] Forti, M. et Viola, C. On large sieve type estimates for the Dirichlet series operator. Proc. Symposia Pure Math. XXIV 1973, 31-49. | DOI | Zbl | MR

[F-V2] Forti, M. et Viola, C. Density estimates for the zeros of L-functions. Acta Arith. 23 (1973), 379-391. | DOI | EuDML | Zbl | MR

[G1] Gallagher, P.X. Sieving by prime powers. Proc. 1972 Number Theory Conference in Boulder, (1972), 95-99. | Zbl | MR

[G2] Gallagher, P.X. The Large Sieve. Mathematika 14 (1967), 14-20. | DOI | Zbl | MR

[G3] Gallagher, P.X. A Large Sieve Estimate Near σ=1. Inv. Math. 11 (1970), 329-339. | DOI | EuDML | Zbl | MR

[G4] Gallagher, P.X. Bombieri's mean value theorem. Mathematika 15 (1968), 1-6. | DOI | Zbl | MR

[H1] Huxley, M.N. The Distribution of Prime Numbers. Oxford Math. Monographs 1972. | Zbl | MR

[H2] Huxley, M.N. On the difference between consecutive primes. Inventiones Math. 16 (1972), 191-201. | EuDML | MR

[L] Linnik, Yu. V. Le grand crible. Dokl. Akad. Nauk SSSR 30 (1941), 292-294 (en russe). | JFM | Zbl

[M1] Montgomery, H.L. Topics in Multiplicative Number Theory. Springer Lecture Notes 227 (1971). | Zbl | MR

[M2] Montgomery, H.L. Hilbert's inequality and the large sieve. Proc. 1972 Number Theory Conference in Boulder, (1972), 156-161. | MR | Zbl

[M3] Montgomery, H.L. A note on the large sieve. J. London Math. Soc. 43 (1968), 93-98. | DOI | Zbl | MR

[M4] Montgomery, H.L. Zeros of L-functions. Inventiones Math. 8 (1969), 334-345. | DOI | Zbl | MR

[P] Prachar, K. Primzahlverteilung, Springer, Berlin 1957. | Zbl | MR

[Ra] Ramachandra, K. A simple proof of the mean fourth power estimate for ξ(1 2+it) and L(1 2+it,χ). A paraître dans Ann. Scuola Normale Sup. Pisa. | Numdam | EuDML | Zbl

[Re1] Rényi, A. On the representation of an even number as the sum of a prime and of an almost prime. Izv. Akad. Nauk SSSR Ser. Mat. 12 (1948), 57-78 | Zbl | MR

Rényi, A. On the representation of an even number as the sum of a prime and of an almost prime, et Amer. Math. Soc. Translations (2) 19, (1962), 229-321. | Zbl | MR

[Re2] Rényi, A. On the large sieve of U.V. Linnik. Compositio Math. 8 (1950), 68-75. | Numdam | EuDML | Zbl | MR

[Re3] Rényi, A. New version of the probabilistic generalization of the large sieve. Acta Math. Acad. Sci. Hungar. 10 (1959), 217-226. | DOI | Zbl | MR

[Ri] Richert, H.-E. Selberg's sieve with weights. Proc. Symposia Pure Math. XX (1971). 287-310. | DOI | Zbl | MR

[S1] Selberg, A. Sieve Methods. Proc Symposia Pure Math. XX (1971), 311-351. | DOI | Zbl | MR

[S2] Selberg, A. Remarks on Sieves. Proc. 1972 Number Theory Conference in Boulder, (1972), 205-216. | Zbl | MR

[T] Tijdeman, R. On the distribution of the values of certain functions. Academic Service, Amsterdam 1969. | Zbl | MR

[V] Vinogradov, A.I. Sur l'hypothèse de densité pour les fonctions L de Dirichlet. Izv. Akad. Nauk SSSR Ser. Mat. 29 (1965), 903-934 | Zbl | MR

Vinogradov, A.I. et Correction, Izv. Akad. Nauk SSSR Ser. Mat. 30 (1966), 719-720 (en russe). | Zbl | MR

[1] E. Bombieri, J.B. Friedlander and H. Iwaniec - Primes in progression to large moduli, Acta Math., 156 (1986), 203-251. | DOI | Zbl | MR

[2] J.-M. Deshouillers and H. Iwaniec - Kloosterman sums and Fourier coefficients of cusp forms, Invent. Math. 70 (1982), 219-288. | DOI | EuDML | Zbl | MR

[3] P.D.T.A. Elliott and H. Halberstam - A conjecture in prime number theory, Symp. Math. 4 (INDAM Rome, 1968-69), 59-72. | Zbl | MR

[4] E. Fouvry - Répartition des suites dans les progressions arithmétiques, Acta Arith. 41 (1982), 359-382. | DOI | EuDML | Zbl | MR

[5] E. Fouvry - Autour du théorème de Bombieri-Vinogradov, Acta Math. 152 (1984), 219-244. | DOI | Zbl | MR

[6] E. Fouvry and H. Iwaniec - On a theorem of Bombieri - Vinogradov type, Mathematika 27 (1980), 135-172. | DOI | Zbl | MR

[7] E. Fouvry and H. Iwaniec - Primes in arithmetic progressions, Acta Arith. 42 (1983), 197-218. | DOI | EuDML | Zbl | MR

[8] D.R. Heath - Brown - Prime numbers in short intervals and a generalized Vaughan identity, Can. J. Math. 34 (1982), 1365-1377. | DOI | Zbl | MR

[9] C. Hooley - On the Barban-Davenport - Halberstam Theorem III, J.L.M.S. (2), 10 (1975), 249-256. | Zbl | MR

[10] Y. Motohashi - An induction principle for the generalization of Bombieri's Prime Number Theorem, Proc. Japan Acad. 52 (1976), 273-275. | DOI | Zbl | MR

[11] R.C. Vaughan - An elementary method in prime number theory, Acta Arith., 37 (1980), 111-115. | DOI | EuDML | Zbl | MR